# SDR CALA9900500

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N35836
- Make and model: Doug DC-9-82
- Aircraft serial: 49441
- System (JASC): 5240 · Service Doors
- Part: Doubler
- Condition: Cracked
- Location: Aft Serv Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SERVICE DOOR DOUBLER AROUND HOLD OPEN HOOK CRACKED (1) OUTER SKIN.  INSTALLED DOUBLER REPAIR PER EC/RA 5205-01008.
